# SDR REXA2024020500148

- Difficulty date: January 8, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N479PX
- Make and model: Cndair CL6002D24
- Aircraft serial: 15479
- Aircraft time: 7,553 hours, 6,231 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67034094JP2S
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"RH 280 CROSSBEAM HAS A SMALL AREA OF CORROSION JUST I/B OF LBL9 ROUGHLY 0.4"" LONG. REMOVED AND INSTALLED NEW SERVICEABLE RH FS 280 CROSSBEAM PN: CC670-34094JP-2S IAW CRJ 900 SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01, AND 51-42-21-001-001-A01."
